# SDR REXA2020012810125

- Difficulty date: January 21, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N296PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15296
- Aircraft time: 15,000 hours, 10,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: CC670392511
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CRACKED AFT FAIRING PANEL C CHANNEL AT PANNEL NBR196DR (FUS)(TC: 100-19)                                                
"AFT FAIRING PANEL C CHANNEL AT PANNEL NBR 196DR WAS REPLACED PER CRJ-900 SRM 51-42-10-001-A01 PAR 9.                                        
"
